Originally I had felt some inflammation of my urethra the following morning (masterbated, showered, slept) and I waited a few days before seeing the Doctor. He gave me 1% HC clotrimaderm cr mixture. Used it for ten days. 5 weeks later things seem fine, i repeat that night and the problem comes back -_- so 3 weeks later i see a doctor because its basically not healing at all! He assures me its just inflammation and gives me Viaderm-KC (Corticosteroid, Anti-fungal, Anti-Inflammatory, Anti-bacterial) and I used it for two weeks around the urethra and over top. It has been over 6 months since this, and it heals so slow. 3 stages (always red, then always pink, now it looks normal but gets pink when its irritated). No pain when pressing or peeing, only when boxers or such rubs against it. very sensitive. I have tried: mutlivitamin, probiotic, EFAs, tumeric, etc. to help reduce imflammation and support by body (advised by Naturopath) but still it heals SO SLOW. Seen a Dermotologist and he told me there's no issue/problem/STD/ etc. that it's just "irritation" and "just leave it alone" and "very sensitive area" -_- Going on 9 months next week since all of this started! Please someone help me with some advice! Is it likely that the corticosteroid caused atrophy? Why is it taking so long to heal?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.